# SDR SWAA2022030905127

- Difficulty date: May 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED RT WING UPPER T/E SEAL RETAINER AFT OF #2 PYLON IAW SRM 51-40-02
